A Case of Acute Pancreatitis Associated with Risperidone Treatment
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Acute pancreatitis with antipsychotic treatment is rare but sometimes causes a fatal adverse effect. Most cases of acute pancreatitisdue to atypical antipsychotic agents are reported to occur within six months of starting antipsychotic administration. Caused by risperidone is rare. The patient had a high fever, stomachache and vomiting. The results of the abdominal computedtomograhpy scan were negative. The results of the abdominal ultrasonography were positive for gallstones in gallbladder anddistention of the common bile duct. She had been fasting and received antibiotic intravenous injections. Amylase and lipasetiters were high. After risperidone discontinuation, both the levels of the amylase and the lipase were gradually decreased. Threemonths later, the patient still maintains a good clinical balance. Although atypical antipsychotic-induced pancreatitis has beenreported in conjunction with hyperglycemia, the pathophysiologic mechanism of these adverse events remains unclear. Thiscase got pancreatitis 6 month after risperidone treatment. Using the antipsychotic agents, it is necessary to monitor pancreasfunction.
Abstract
Acute pancreatitis with antipsychotic treatment is rare but sometimes causes a fatal adverse effect. Most cases of acute pancreatitisdue to atypical antipsychotic agents are reported to occur within six months of starting antipsychotic administration. Caused by risperidone is rare. The patient had a high fever, stomachache and vomiting. The results of the abdominal computedtomograhpy scan were negative. The results of the abdominal ultrasonography were positive for gallstones in gallbladder anddistention of the common bile duct. She had been fasting and received antibiotic intravenous injections. Amylase and lipasetiters were high. After risperidone discontinuation, both the levels of the amylase and the lipase were gradually decreased. Threemonths later, the patient still maintains a good clinical balance. Although atypical antipsychotic-induced pancreatitis has beenreported in conjunction with hyperglycemia, the pathophysiologic mechanism of these adverse events remains unclear. Thiscase got pancreatitis 6 month after risperidone treatment. Using the antipsychotic agents, it is necessary to monitor pancreasfunction.
참고문헌 (7)
- Koller EA, "Pancreatitis associated with atypical antipsychotics: from the Food and Drug Administration's MedWatch surveillance system and published reports", Pharmacotherapy, 23, pp.1123~1130 (2003)
- Gropper D, "Pancreatitis associated with quetiapine use", J Clin Psychopharmacol, 24, pp.343~345 (2004)
- Berent I, "Robinson D. Pancreatitis associated with risperidone treatment?", Am J Psychiatry, 154, pp.130~131 (1997)
- Cordeiro Q Jr, "Pancreatitis and cholestatic hepatitis induced by risperidone", J Clin Psychopharmacol, 21, pp.529~530 (2001)
- Reddymasu S, "Elevated lipase and diabetic ketoacidosis associated with aripiprazole", JOP, 7, pp.303~305 (2006)
- Yamaguchi I, "Risperidone attenuates local and systemic inflammatory responses to ameliorate diet-induced severe necrotic pancreatitis in mice: it may provide a new therapy for acute pancreatitis", J Pharmacol Exp Ther, 328, pp.256~262 (2009)
- Uchino R, "Results of the Tokyo Trial of Prevention of Post-ERCP Pancreatitis with Risperidone-2: a multicenter, randomized, placebo-controlled, double-blind clinical trial" (2013), Gastrointestinal Endoscopy
